# SDR DXTA2015081706058

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N210QS
- Make and model: Amd FALCON2000
- Aircraft serial: 211
- Aircraft time: 10,505 hours, 6,396 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: T2PL6D003X5XML
- Condition: Odor
- Location: Cockpit
- Part time: 20 hours, 13 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

CLIMBING 22000 FT, FIRST OFFICER SMELLED SOMETHING BURNING.   DONNED THE OXYGEN MASKS, DECLARED AN EMERGENCY & LANDED IMMEDIATELY.  PERFORMING AS MUCH OF THE APPROPRIATE EMERGENCY CHECKLIST AS POSSIBLE.   CHECKED COPILOTS RECHARGEABLE FLASHLIGHT & FOUND TO BE HOT & HAVE AN ELECTRICAL ODOR.  VERIFIED ODOR WITH LINE PERSONNEL.  R & R PILOT`S & COPILOT`S FLASHLIGHT ASSEMBLIES.  OPS CHECKED GOOD.
